Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marox

Second Accutane Dose - Experiences?

Hi,

I'm unhappy to be here and having to discuss this stupid problem yet again :(

I've recently got my prescription for Roaccutane again and will be going on a low monthly dose.

Does anyone have experiences with regards to being on their second dose - is there any difference than the first time?

What about the lower dosage? I'm really not looking forward to the dry skin and other effects again :(:(:(

Any help appreciated...

Share this post


Link to post
Share on other sites

yeah i know.. ive asked to go to a derm, and aiming to get accuntane.

The first time was hell, but im hoping it will be a bit easier this time (considering my acne isnt as bad). I wish i had done it sooner.. it just sucks because my job/lifestyle is going to suffer whilst im on it i expect.

Share this post


Link to post
Share on other sites

did you have pain problems (back muscle pain) i did and my doc mentioned going back on a second course and now i want to but during the first course my g/f said i was completely different and when i got off i made a complete turn around said i was a different person (MUCH BETTER) and i fear becoming the monster i was when i was on it

Share this post


Link to post
Share on other sites

i had back pain in the first one, my mind was also all over the place, i craved sugar which i never do, i mean my first course was intense

the second, is nothing NOTHING like the first one. its easy, or easier. i am not moody, in pain, dry, or uncomfortable. you wont know unless you try it. everyone is different. ask away all your questions and i'll do my best to answer what i know from my experiences (but know that other people's experience are all different)

T

Share this post


Link to post
Share on other sites

It was easier for me too...maybe you just know what to expect and it's not as big of a deal the second time around.

Share this post


Link to post
Share on other sites

My second course of accutane has been a lot harder. My first course the maximum I went up to was 60mg a day over 4 months, but I was living at home and still studying.

7 years later I'm now on 75 mg a day for 6 months and with work commitments its taken a lot more out of me. I've also had really bad side effects that I didn't get the first time around (lots of nausea, headaches, tiredness, arthritic pain in my hips, back and ribs and really, really, really sensitive skin - including hot ears - explain that one!).

This is all due to the higher dose but its not as easy when you have to drag your carcass out of bed each morning for work!

I am getting really good results though so I know it'll be worth it in the end!

I think all you can do is give it a go and keep reviewing your dosage with your derm if the side effects are too bad.

xxx

Share this post


Link to post
Share on other sites

what about flushing, I NEVER knew what 'flushing was' until accutane it would happen to me 5 times a day so embarrassing and it still does some but no where near as bad my prom pictures are not what i would have imagined due to flushing (i looked so shy)

was flushing as bad or what?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×